MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 8F SINGLE-LUMEN CV CATHETER; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 8F SINGLE-LUMEN CV CATHETER; CHRONIC CATHETERS
Catalog Number 7711804
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using groshong s/l catheter.During the preparation of a chronic catheter placement procedure, the cuff of the groshong catheter had allegedly come off while tunneling.This all occurred outside of the patient.Catheter malfunctioned.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one groshong cvc 8fr s/l catheter segment was returned for evaluation.Visual and microscopic evaluations were performed on the returned device.The proximal portion of the catheter was not returned.The tissue cuff was not returned.What appeared to be tissue cuff adhesive residue, was noted between the 23cm depth mark and 25cm depth mark.The manufacturing site review states, visual inspection of the images showed one groshong cvc 8fr s/l catheter segment as the only component to be evaluated, it was observed that the cuff was not present in the catheter body instead there was a residue of adhesive, the cuff was not visible in the images, residues of use were observed throughout the sample.Therefore, the investigation is confirmed for the reported cuff failure to bond and material separation issues.The cause of this condition is related to be manufacturing.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), h6 (patient, device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using groshong s/l catheter.During the preparation of a chronic catheter placement procedure, the cuff of the groshong catheter had allegedly come off while tunneling.This all-occurred outside of the patient.Catheter malfunctioned.The procedure was completed using another device.There was no patient contact.

Brand Name
GROSHONG 8F SINGLE-LUMEN CV CATHETER
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22307057
Report Number3006260740-2025-04174
Device Sequence Number20817563
Product Code LJS
UDI-Device Identifier00801741036767
UDI-Public(01)00801741036767(11)250109(17)280630(10)REJY0657
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7711804
Device Lot NumberREJY0657
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale